# SDR AALA202012049012

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,767 hours, 9,515 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Stuck
- Location: L2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L2 WINDOW CRANK HANDLE WILL NOT DECOUPLE FROM SHAFT, BUTTON STUCK IN DOWN POSITION.  CLEANED AND LUBED CRANK HANDLE BUTTON, IAW AMM 56-11-04.  OPERATIONS CHECK GOOD.
